# SDR CALA2016020495086

- Difficulty date: February 4, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 91,845 hours, 26,276 cycles
- Engine: Pwa PW2037
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Rt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON THE RNWY FOR TAKEOFF, FOLLOWING ACFT REPORTED FLUID PUDDLE UNDER RT MLG & SIGNS OF VISIBLE FOG.  REPLACED 2 RT NR 4 MLG BRAKE LINES WITH NEW LINES.  BLEED BRAKES IAW AMM 32-41-00.  OPERATIONS CHECKED GOOD.
